# SDR DJFA20170416001

- Difficulty date: April 16, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 14,732 hours, 9,499 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A FLAP FAIL CAS POSTING DURING APPROACH. TOWER DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT. REPLACED FLAP PDU, OUTBOARD FLAP OUTBOARD FLAP ACTUATOR AND MIDDLE FLAP OUTBOARD, ACTUATOR GEARBOX, AND FLEXSHAFT. OPS AND LEAK CHECK GOOD.
